# SDR USAA2013011800005

- Difficulty date: January 18, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- Aircraft time: 62,406 hours, 41,700 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 5717623115
- Part serial: 1023AL
- Condition: Arced
- Location: Cockpit
- Part time: 63,238 hours, 43,212 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CREW REPORTED THE LEFT SLIDING WINDOW ARCING (RIGHT LOWER CORNER).  ARCING STOPS WITH HEAT SWITCH OFF.  MAINTENANCE REMOVED AND REPLACED LEFT SLIDING WINDOW.  OPS CHECKS GOOD PER AMM 56-12-11-404.
